# SDR ARWA991002

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 751 - AIR TURNBACK, ON GER RETRACT DOOR NOT LATCHED.  LIGHT REMAINS ILLUMINATED.  PERFORMED ABNORMAL CHECKLIST 4 TIMES.  LIGHT REMAINS ON.  TROUBLESHOT, FOUND LEFT MAIN GEAR DOOR SWITCH FAULTY.  REMOVED AND REPLACED SWITCH.  OPS CHECK NORMAL IAW MM 32-60-0.  (M)
